# SDR IPXA11567598

- Difficulty date: June 2, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Dented
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 BULK CARGO BAY, B.S 1500 FRAME HAS A DENT ON UPPER SURFACE INBETWEEN STR 23R AND 24R.  REPAIRED IAW SRM 53-00-07-2R-5.
